Publication
Title
High-breakdown robust multivariate methods
Author
Language
English
Source (journal)
Statistical science. - Hayward, Calif.
Publication
Hayward, Calif. : 2008
ISSN
0883-4237
Volume/pages
23:1(2008), p. 92-119
ISI
000258011200006
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 12.11.2017
To cite this reference